# SDR SWAA96677

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND A .25 INCH CRACK ON BELTFRAME TO SKIN SHEAR TIE AT BS 1104, BETWEEN STRINGERS 12 AND 13L AT LEFT SIDE OF APU.  REPLACED SHEAR TIE PER BOEING SRM.
